# SDR ASOA201100443

- Difficulty date: March 7, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 16,727 hours, 11,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL ON 26L AT FS 349 TO FS 364 ON LT SIDE OF INTERCOSTAL.  REMOVED INTERCOSTAL IAW SRM 51-42-06,  INSTALLED NEW INTERCOSTAL IAW SRM 51-42-06-001-001.
